# SDR 9802079965

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS AT OVERWING EMERGENCY EXIT FLICKERED ON AND OFF DURING FLIGHT.  REPLACED BATTERY PACK AND BATTERIES AT ROW 12A, OPERATIONAL CHECK NORMAL.
